# SDR SWAA2012080706556

- Difficulty date: July 31, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 36,823 hours, 21,268 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT KEEL BEAM CRACKED AT BS 663 BULKHEAD.  REPAIRED BEAM PER EA.
